JOURNAL BROWSE
Search
Advanced SearchSearch Tips
PERSISTENCE OF PERIODIC TRAJECTORIES OF PLANAR SYSTEMS UNDER TWO PARAMETRIC PERTURBATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
PERSISTENCE OF PERIODIC TRAJECTORIES OF PLANAR SYSTEMS UNDER TWO PARAMETRIC PERTURBATIONS
Afsharnejad, Zahra; RabieiMotlagh, Omid;
  PDF(new window)
 Abstract
We consider a two parametric family of the planar systems with the form $\dot{x}
 Keywords
periodic trajectory;Poincare map;perturbation;Van der Pol;
 Language
English
 Cited by
1.
EXTENSION OF CHICONE'S METHOD FOR PERTURBATION SYSTEMS OF THREE PARAMETERS WITH APPLICATION TO THE LIENARD SYSTEM, International Journal of Bifurcation and Chaos, 2012, 22, 03, 1250065  crossref(new windwow)
2.
Geometric Method for Free Oscillator under Two Parametric Perturbation, Journal of Dynamical Systems and Geometric Theories, 2011, 9, 1, 49  crossref(new windwow)
 References
1.
Z. Afsharnejad, Effect of nonlinear terms f(x, i:) on harmonic oscillator, Iranian J. Sci. Tech. 26 (2002), No. AI, 137-144

2.
Z. Afsharnejad, Nonlinear perturbation of the Mathieu equation, Indian J. Pure. Appl. Math. 30 (1999), no. 5, 495-508

3.
D. V. Anosov and V. I. Arnold, Dynamical systems I, Encyclopaedia of Mathematical Sciences, vol. 1, springer-Verlag, Berlin, 1988

4.
V. I. Arnold, Geometrical methods in the theory of ordinary differential equations, Springer-Verlag, New York, 1988

5.
C. Chicone, Bifurcations of Nonlinear Osillations and F'requency Entrainment near resonance, SIAM J. Math. Anal., 2004 (this is new version of his paper in the same journal SIAM J. Math. Anal. 23 (1992), no. 6, 1577-1608 crossref(new window)

6.
C. Chicone, On bifurcation of limit cycles from centers, Bifurcations of Planar vector fields (Luminy, 1989), 20-43, Lecture Notes in Mathematics, 1455, 1990 crossref(new window)

7.
C. Chicone, The monotonicity of the period function for planar Hamiltonian vector fields, J. Diff. Equations 69 (1987), no. 3, 310-321 crossref(new window)

8.
C. Chicone and M. Jacobs, Bifurcation of critical periods for plane vector fields, Tran. Amer. Math. Soc. 312 (1989), no. 2, 433-486 crossref(new window)

9.
C. Chicone and M. Jacobs, Bifurcation of limit cycles from quadratic isochrones, J. Differential Equations 91 (1991), no. 2, 268-326 crossref(new window)

10.
S. P. Diliberto, On systems of ordinary differential equations, Annals of Mathematics Studies, Vol. 20, Prinston University, 1950

11.
J. Guckenheimer and P. Holmes, Nonlinear oscillations, dynamical systems, and bifurcation of vectors fields, Applied Mathematical Sciences, 42, Springer-Verlag, New York, 1983

12.
J. Hale, Ordinary Differential Equations, Wiley, New York, 1969

13.
J. Hale and P. Taboas, Bifurcation near degenerate families, Applicable Anal. 11 (1980/81), no. 1, 21-37 crossref(new window)

14.
L. Perko, Differential Equations and Dynamical Systems, Springer-Verlag, 1993

15.
O. Rabiei Motlagh and Z. Afsharnejad, Existence of periodic solutions and Homoclinic Orbits for third-order differential equations, Int. J. Math. Math. Sci. (2003), no. 4, 209-228 crossref(new window)

16.
S. Wiggins, Introduction to Applied nonlinear dynamical systems and Chaos, Tex in Applied Mathematics, Vol. 2, Springer-Verlag, New York, 1990